How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. A.S. Desai Your Own Question
Dr. A.S. Desai
Dr. A.S. Desai, Ophthalmologist
Category: Eye
Satisfied Customers: 2400
Experience:  MS Ophthalmology with 13 years of surgical expereince
25407765
Type Your Eye Question Here...
Dr. A.S. Desai is online now
A new question is answered every 9 seconds

Had a sudden onto of prisms in my left eye peripheral vision.

Customer Question

Had a sudden onto of prisms in my left eye peripheral vision. Still going on. Feel slight nausea as well and dizzy. Happend a few years ago which went away when i drank more water. Not going away this time; it has been 15 minutes.
Submitted: 1 year ago.
Category: Eye
Customer: replied 1 year ago.
The prism effect is slowing down and I still feel nausea
Expert:  Dr. A.S. Desai replied 1 year ago.
Hello,
Thank you for the question.I am Dr.A.S.Desai and I look forward to assisting you .
Your symptoms are suggestive of fortification spectrum seen in acephalgic migraine. This can occur at any age and may or may mot be recurrent. Headache might be mild or absent. The spectrum is said to occur due to altered blood flow in the blood vessels in the brain. However it does not lead to any problems or complications. Each episode can last anywhere between few minutes to an hour. It does not leave any permanent visual defects. It does not have any specific treatment . However recurrent episodes can be treated with migraine prophylaxis , which can be prescribed by your physician.
If you need more help, please use the reply tab to continue our conversation. If you do not require further assistance, kindly rate my service.
Thank you and best wishes.
It was a pleasure to have answered this question.
Views expressed are for information purpose only and cannot substitute a visit to an ophthalmologist
Expert:  Dr. A.S. Desai replied 1 year ago.
Hello,
I hope the fortification spectrum or scintillating scotoma of migraine has now reduced. Please let me know if you had anything else to ask in this regard.If you continue to have a headache then you can take Tablet Tylenol, 500 mg 1 tablet right now and repeat after 12 hours if headache recurs. Thank you.